Multi-dimensional routing protocol in human associated delay-tolerant networks

Gao, Longxiang, Li, Ming, Bonti, Alessio, Zhou, Wanlei and Yu, Shui 2013, Multi-dimensional routing protocol in human associated delay-tolerant networks, IEEE transactions on mobile computing, vol. 12, no. 11, pp. 2132-2144, doi: 10.1109/TMC.2012.188.

Attached Files
Name Description MIMEType Size Downloads

Title Multi-dimensional routing protocol in human associated delay-tolerant networks
Author(s) Gao, LongxiangORCID iD for Gao, Longxiang
Li, Ming
Bonti, Alessio
Zhou, WanleiORCID iD for Zhou, Wanlei
Yu, ShuiORCID iD for Yu, Shui
Journal name IEEE transactions on mobile computing
Volume number 12
Issue number 11
Start page 2132
End page 2144
Total pages 13
Publisher IEEE
Place of publication Piscataway, N.J.
Publication date 2013-11
ISSN 1536-1233
Keyword(s) multiple dimensions
delay-tolerant network
social aware routing
Language eng
DOI 10.1109/TMC.2012.188
Field of Research 080502 Mobile Technologies
080503 Networking and Communications
080504 Ubiquitous Computing
Socio Economic Objective 890103 Mobile Data Networks and Services
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2013, IEEE
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 17 times in TR Web of Science
Scopus Citation Count Cited 20 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 429 Abstract Views, 4 File Downloads  -  Detailed Statistics
Created: Fri, 21 Feb 2014, 09:25:53 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact